# SDR YENA2025040200354

- Difficulty date: March 29, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N708JB
- Make and model: Airbus A320-232
- Aircraft serial: 03479
- Aircraft time: 62,804 hours, 22,307 cycles
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2476, SJU-BDL. (AIRCRAFT PERFORMED AN AIRTURN BACK TO SJU) ACP ONE WENT INTO TRANSMIT CAP SIDE SPEAKER WOULD HAVE TRANSMIT TONER P.A. BUTTON INOP ON ACP ALONG W/ 02 MASK MICROPHONE. COULD NOT TRANSMIT AT ALL FROM ACP 1.' ; C/W TSM 23-12-00-810-828-A AND FOUND CAPT HAND MIC GETTING STUCK REMOVED AND REPLACED CAPT HAND MIC. OPS CHECK GOOD A/C OK FOR SVC.
